# SDR P5CA9500325

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Center Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE UPPER SKIN (CEILING) AND STRINGERS AND ANGLE BETWEEN FRONT SPAR TO STR 28C IN DRY BAY (INTERNAL) CENTER-SECTION.  REMOVED CORROSION FROM UPPER SKIN PER BOEING SRM 51-10-01 WITHIN LIMITS PER SRM 53-10-01.  TREATED PER 51-10-02.
